Testud, Benoît
Mesures quasi-Bernoulli au sens faible : résultats et exemples
Annales de l'I.H.P. Probabilités et statistiques, Tome 42 (2006) no. 1 , p. 1-35
Zbl 05021190 | MR 2196969
doi : 10.1016/j.anihpb.2005.01.002
URL stable : http://www.numdam.org/item?id=AIHPB_2006__42_1_1_0

Bibliographie

[1] P. Billingsley, Ergodic Theory and Information, Wiley, New York, 1965. MR 192027 | Zbl 0141.16702

[2] F. Bennasr, Analyse multifractale de mesures, C. R. Acad. Sci. Paris Sér. I Math. 319 (1994) 807-810. MR 1300947 | Zbl 0815.28005

[3] F. Bennasr, I. Bhouri, Spectre multifractal de mesures boréliennes sur R d , C. R. Acad. Sci. Paris Sér. I Math. 325 (1997) 253-256. MR 1464815 | Zbl 0885.28006

[4] F. Bennasr, I. Bhouri, Y. Heurteaux, The validity of the multifractal formalism : results and examples, Adv. in Math. 165 (2002) 264-284. MR 1887585 | Zbl 1020.28005

[5] G. Brown, G. Michon, J. Peyrière, On the multifractal analysis of measures, J. Statist. Phys. 66 (1992) 775-790. MR 1151978 | Zbl 0892.28006

[6] K. Falconer, Fractal Geometry, Mathematical Foundations and Applications, Wiley, New York, 1990. MR 1102677 | Zbl 0871.28009

[7] K. Falconer, Techniques in Fractal Geometry, Wiley, New York, 1997. MR 1449135 | Zbl 0869.28003

[8] A.H. Fan, Sur la dimension inférieure des mesures, Studia Math. 111 (1994) 1-17. MR 1292850

[9] D.J. Feng, The smoothness of L q -spectrum of self-similar measures with overlaps, J. London Math. Soc. 68 (2003) 102-118. MR 1980246 | Zbl 1041.28004

[10] D.J. Feng, K.S. Lau, The pressure function for products of non-negative matrices, Math. Res. Lett. 9 (2002) 363-378. MR 1909650 | Zbl 01804061

[11] D.J. Feng, K.S. Lau, Differentiability of pressure functions for products of non-negative matrices, preprint. MR 1909650

[12] Y. Heurteaux, Sur la comparaison des mesures avec les mesures de Hausdorff, C. R Acad. Sci. Paris Sér. I Math. 321 (1995) 61-65. MR 1340083 | Zbl 0843.28001

[13] Y. Heurteaux, Estimations de la dimension inférieure et de la dimension supérieure des mesures, Ann. Inst. H. Poincaré Probab. Statist. 34 (1998) 309-338. Numdam | MR 1625871 | Zbl 0903.28005

[14] Y. Heurteaux, Weierstrass function with random phases, Trans. Amer. Math. Soc. 335 (2003) 3065-3077. MR 1974675 | Zbl 1031.26009

[15] J.E. Hutchinson, Fractals and self similarity, Indiana Univ. Math. J. 30 (1981) 713-747. MR 625600 | Zbl 0598.28011

[16] R. Kenyon, Y. Peres, Hausdorff dimension of Sofic affine-invariant sets, Israel J. Math. 94 (1996) 127-138. MR 1394572 | Zbl 1075.37503

[17] K.S. Lau, S.M. Ngai, L q -spectrum of the Bernoulli convolution associated with the golden ratio, Studia Math. 131 (1998) 225-251. MR 1644468 | Zbl 0929.28005

[18] K.S. Lau, S.M. Ngai, Multifractal measures and a weak separation condition, Adv. in Math. 141 (1999) 45-96. MR 1667146 | Zbl 0929.28007

[19] G. Michon, Mesures de Gibbs sur les Cantor réguliers, Ann. Inst. H. Poincaré Phys. Théor. 58 (1983) 267-285. Numdam | MR 1222943 | Zbl 0784.60097

[20] C. Mcmullen, The Hausdorff dimension of general Sierpiński carpets, Nagoya Math. J. 96 (1984) 1-9. MR 771063 | Zbl 0539.28003

[21] S.M. Ngai, A dimension result arising from the L q -spectrum of a measure, Proc. Amer. Math. Soc. 125 (1997) 2943-2951. MR 1402878 | Zbl 0886.28006

[22] S.M. Ngai, Y. Wang, Hausdorff dimension of self-similar sets with overlaps, J. London Math. Soc. 63 (2001) 655-672. MR 1825981 | Zbl 1013.28008

[23] E. Olivier, Communication privée.

[24] L. Olsen, A multifractal formalism, Adv. in Math. 116 (1995) 82-196. MR 1361481 | Zbl 0841.28012

[25] J. Peyrière, Multifractal measures, in: Proc. NATO Adv. Study Inst. Il Ciocco, vol. 372, 1997, pp. 175-186. MR 1187311

[26] F. Przytycki, M. Urbański, On Hausdorff dimension of some fractal sets, Studia Math. 93 (1989) 155-186. MR 1002918 | Zbl 0691.58029

[27] M. Tamashiro, Dimensions in a separable metric space, Kyushu J. Math. 49 (1995) 143-162. MR 1339704 | Zbl 0905.54023

[28] B. Testud, Thèse de doctorat, Université Blaise Pascal, Clermont-Ferrand, 2004.

[29] C. Tricot, Two definitions of fractional dimension, Math. Proc. Cambridge Philos. Soc. 91 (1982) 57-74. MR 633256 | Zbl 0483.28010

[30] M. Urbański, The Hausdorff dimension of the graphs of continuous self-affine functions, Proc. Amer. Math. Soc. 108 (1990) 921-930. MR 1000169 | Zbl 0721.28004